# SDR MASA2020081810154

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 21,989 hours, 16,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT SIGN HAS 1 BULB INOPERABLE. PLACED ON MEL.
